# SDR AALA201704199029

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 9,870 hours, 3,932 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN THE RIGHT SIDE OF R4 DOOR IS MISSING. REPLACED MISSING EXIT LIGHT COVER.
